# SDR 96ZZZX3927

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N743JR
- Make and model: Cessna 310N
- Aircraft serial: 310N0116
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 0842102497
- Condition: Failed
- Location: Nlg
- Part time: 4,400 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR IDLER BELLCRANK LINKAGE FAILURE.
